# SDR 06FDEA2291

- Difficulty date: June 14, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LOWER SIDE, STA XORS 50 AT SLAT TRACK NR 1 CUT OUT, FOUND AN EXTERNAL REPAIR DOUBLER (7.5 BY 5).  REMOVED AND REPLACED REPAIR IAW SRM 57-10-00 FIG 68 VOL1.  FABRICATED PART IAW DETAIL PART TRAVELER N01201 AND IAW SRM 57-10-00 FIG 68 VOL 1.
